MAUDE Adverse Event Report: DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number FD0427-04
Medical Device Problem Codes Mechanical Problem (1384); Defective Device (2588); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the shaft detached.Left femoral access was obtained using a non-bsc 7fr sheath that went up and over the bifurcation and was parked in the right common femoral artery.After crossing from above and below, dr.Had a non-bsc 300cm.014 guidewire that extended from the non-bsc sheath, through the superficial femoral artery (sfa) lesion, down the anterior tibial artery and exiting a small sheath in the patients right foot, where a hemostat was clamped on the wire to ensure wire access would not be lost.A 7fr wolf arterial thrombectomy catheter was advanced to the target location.While pinning and pulling the device to capture the clot, resistance was noted.While finishing the sleeve pull, and removal of the inner catheter, the shaft snapped in half.The catheter was then removed from the patient.A new device, same model, was used to successfully complete the procedure.There were no patient complications.
 
Event or Problem Description
It was reported that the shaft detached.Left femoral access was obtained using a non-bsc 7fr sheath that went up and over the bifurcation, and was parked in the right common femoral artery.After crossing from above and below, dr.Had a non-bsc 300cm.014 guidewire that extended from the non-bsc sheath, through the superficial femoral artery (sfa) lesion, down the anterior tibial artery and exiting a small sheath in the patients right foot, where a hemostat was clamped on the wire to ensure wire access would not be lost.A 7fr wolf arterial thrombectomy catheter was advanced to the target location.While pinning and pulling the device to capture the clot, resistance was noted.While finishing the sleeve pull, and removal of the inner catheter, the shaft snapped in half.The catheter was then removed from the patient.A new device, same model, was used to successfully complete the procedure.There were no patient complications.
 
Additional Manufacturer Narrative
Device eval by mfr: the device was returned, and analysis completed.The 7fr wolf device and two reload sleeves were returned for analysis.Visual inspection of the wolf device found that the devortex shaft on the returned primary sleeve was severed and the catheter nylon tip appeared folded into the catheter tip port.The reload sleeves were loaded into the catheter, and both met resistance when inserting the black puller knob through the catheter tip.A sleeve pull was performed, and both reload sleeves met resistance when the black flaps on the tip section of the sleeve were pulled through the catheter tip.

Brand Name
WOLF THROMBECTOMY SYSTEM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
DEVORO MEDICAL, INC
46724 lakeview blvd
fremont 94538
Manufacturer (Section G)
DEVORO MEDICAL, INC.
46724 lakeview blvd
fremont CA 94538
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16772559
Report Number2134265-2023-00030
Device Sequence Number16956710
Product Code QEW
UDI-Device Identifier00850029546238
UDI-Public00850029546238
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Model NumberFD0427-04
Device Lot Number0000200012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown